University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1849

Title: Cores of Euclidean Targets for Single-Delay Autonomous Linear Neutral Control Systems
Authors: Ukwu, Chukwunenye
Keywords: Asymptotic
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 4; Pp 23-32
Abstract: This paper established the convexity, compactness and subspace properties of cores of Euclidean targets for single-delay autonomous linear neutral control systems.The paper also revealed that the problem of controlling any initial endowment to a prescribed target and holding it there reduces to that of controlling the endowment to the core of the target with no further discussion about the problem as soon as this core is attained, since the right kind of behavior has been enforced on the initial endowment. The proof of the boundedness relied on the notion of asymptotic directions and other convex set properties, while that of the closedness appropriated a weak compactness argument.
URI: http://hdl.handle.net/123456789/1849
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
C02402023032.pdf467.79 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback